# SDR GTIA2022100636707

- Difficulty date: October 5, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N912NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8038
- Aircraft time: 11,762 hours, 4,933 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON SHORT FINAL F/A REPORTED SMELL LIKE DIRTY SOCK-ACCOMPLISHED TSM 05-50-00-810-831 AND RAN ENGINES WITH CREW..ODOR ISOLATED TO PACK 2. SEE LP 2883717-2 FOR CORRECTIVE ACTION.
